Stability analysis for a class of switched nonlinear systems with perturbations

Zheng Rong Xiang, Wei Ming Xiang, Qing Wei Chen

Research output: Contribution to journalArticle

Abstract

Under the condition of non-vanishing perturbation, sufficient conditions for guaranting the uniformly boundness and uniformly ultimate boundness of system's solution are derived. When the system is composed of unstable subsystems and stable subsystems, it is proved that if the activation time of stable subsystems is relatively large compared with that of unstable subsystems, then the boundness is guaranteed. Under the condition of vanishing perturbation, a sufficient condition of the stability of the system is derived. Finally, the simulation results show that the methods proposed is effective.

Original languageEnglish (US)
Pages (from-to)84-86+106
JournalKongzhi yu Juece/Control and Decision
Volume23
Issue number1
StatePublished - Jan 1 2008
Externally publishedYes

Keywords

  • Average dwell time
  • Perturbations
  • Stability
  • Switched nonlinear systems
  • Uniformly boundness
  • Uniformly ultimate boundness

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Software
  • Control and Optimization
  • Artificial Intelligence

Fingerprint Dive into the research topics of 'Stability analysis for a class of switched nonlinear systems with perturbations'. Together they form a unique fingerprint.

  • Cite this